Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Terrible pain after total knee replacement, on morphine. Can a cadaver knee help ?

I had a total knee replacement on Oct. 28th 2010, and have been in terrible pain ever since then even while being on morphine all that time. I would consider a cadaver knee of it s possible to help? Will it help me or not? I will not pay mor doctors in hope to get good answers, But you may get a good customer if you answer well enough? My name is YYYY@YYYY
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello there!
Thank you for asking. Cadaveric replacements have very high failure rates upto 25 to 40 %. And those not failed have other issues like immuno compromise or infectious complications and pain on the top. Find a best prosthetic surgeon and discuss the possibilities , he will select what is best for you. It needs a lengthy discussion and alot to talk about.

Good luck
S Khan
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor